Alert archive / New York / Flash Flood Warnings in 2018

Flash Flood Warning 6, NWS Albany, NY

August 2, 2018Dutchess County, Ulster County, New York

NWS Albany, NY issued this flash flood warning at Aug 2, 2018, 4:07 PM EDT for Dutchess County, Ulster County, New York. It was in force for 75 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 2, 2018, 4:07 PM EDT (20:07 UTC)
Expired
Aug 2, 2018, 5:22 PM EDT
In force
75 min
Issued by
NWS Albany, NY
Area
Storm-based polygon
Flood severity
None

Counties Dutchess County, NY, Ulster County, NY

The radar

The Albany radar (KENX), 110 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 8.1 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2018-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1199 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2018-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1199 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
650 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted.

239 
WGUS51 KALY 022007
FFWALY
NYC027-111-022300-
/O.NEW.KALY.FF.W.0006.180802T2007Z-180802T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albany NY
407 PM EDT THU AUG 2 2018

The National Weather Service in Albany has issued a

* Flash Flood Warning for...
  Southeastern Ulster County in east central New York...
  Central Dutchess County in east central New York...

* Until 700 PM EDT.

* At 407 PM EDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to one inch of rain has
  already fallen. Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Poughkeepsie, Beacon, Pleasant Valley, Wappingers Falls, Highland,
  Fishkill, Millbrook, Fairview, Marlboro, Red Oaks Mill, Myers
  Corner, Stanfordville, Hopewell Junction, Salt Point, Knapps
  Corner, Lithgow, Hoxie Corner, New Hamburg, Glenham and Haviland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Please report flooding to the National Weather Service by email at
ALB.stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany.

&&

LAT...LON 4152 7400 4154 7399 4157 7396 4159 7395
      4158 7405 4159 7406 4190 7379 4182 7354
      4149 7393 4148 7394

$$

JEC
1 follow-up statement
413 
WGUS71 KALY 022122
FFSALY

Flash Flood Statement
National Weather Service Albany NY
522 PM EDT THU AUG 2 2018

NYC027-111-022131-
/O.CAN.KALY.FF.W.0006.000000T0000Z-180802T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ulster NY-Dutchess NY-
522 PM EDT THU AUG 2 2018

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN ULSTER AND CENTRAL
DUTCHESS COUNTIES IS CANCELLED...

The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.

LAT...LON 4152 7400 4154 7399 4157 7396 4159 7395
      4158 7405 4159 7406 4190 7379 4182 7354
      4149 7393 4148 7394

$$

JEC

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this flash flood warning went out at Aug 2, 1:36 PM EDT, 2 hours 31 minutes earlier.

Area forecast discussion, Aug 2, 1:36 PM EDT, 2 hours 31 minutes before
Area Forecast Discussion
National Weather Service Albany NY
136 PM EDT Thu Aug 2 2018

.SYNOPSIS...
It will continue to be warm and humid today with some showers
and thunderstorms. Any thunderstorm will be capable of producing
heavy downpours and locally gusty winds. Widespread showers and
thunderstorms with heavy rainfall are expected again on Friday.
After more showers and thunderstorms mainly on Saturday
morning, drier weather is expected for later Saturday into
Monday, but it will remain very warm and muggy.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
As of 1240 PM EDT...The large scale upper level pattern remains
the same it has been since the start of the week, with a strong
ridge off the eastern seaboard and a broad upper level trough
over the Great Lakes and Midwest. With our region on the eastern
periphery of the upper level trough, we remain in southwest
flow at all levels, allowing a continuous flow of moisture out
of the Gulf of Mexico. PWATs continue to sit right around two
inches and surface dewpoints remain quite uncomfortable with
readings in the upper 60s to low 70s.

Some breaks have occurred in the clouds so far today, which
will has helped temps surge well up into the 80s for today for
valley areas with a few more degrees to rise this afternoon
before clouds and convection roll in. Along with the high
dewpoints, this will make for a rather uncomfortable day
outdoors. Heat index values may top out around 90 for the entire
Hudson Valley today.

By this afternoon, CAMs suggest some scattered showers and
thunderstorms will develop, especially across southern parts of
the areas. Coverage is not expected to be as widespread as
Wednesday, as there is limited upper level forcing. Still,
strengthening winds at 850 hpa, combining with daytime heating,
should be enough to get a few showers and t-storms to develop.
With the humid air in place, there should be moderate amounts
of instability, so cannot ruled out one or two of these storms
producing a wet microbursts. SPC has southern areas within a
marginal risk for severe t-storms today and that makes sense
considering the poor lapse rates and weak forcing should keep
storms limited.

Otherwise, showers and thunderstorms look to be relatively
short-lived, but may produce locally heavy downpours due to the
very humid air mass in place, as storms should be efficient rain
producers once again today. Will need to watch for downpours in
any areas that saw heavier rain yesterday (such as the eastern Catskills),
as an isolated flash flood cannot be ruled out.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/...
Some showers and t-storms will linger through the evening hours
and into the overnight, mainly for the southern half of the
area. By later tonight, there should be another lull in the
precip, as the nocturnal cooling takes over. Still, it will
remain mild and muggy overnight, with lows in the mid 60s to mid
70s once again.

There looks to be a better threat for more widespread showers
and thunderstorms on Friday, especially for Friday afternoon
through Friday night. The trough axis will be shifting further
east towards the Northeast, allowing some shortwave energy to
rotate around the eastern side of the trough. In response to
this, a weak surface wave of low pressure (perhaps aided by a
broad area of convection) looks to lift from the mid-Atlantic
across Upstate New York and into New England for Friday into
Friday night. This should focus an area of more widespread heavy
showers/storms across the area. Although the track of the
heaviest rainfall is still uncertain, this could bring some
flash flooding to the region, especially if the rain falls over
areas that have seen rainfall earlier in the week. A Flash Flood
Watch may be needed for parts of the area once we have a better
idea of where this low will track. Temps will be a little lower
on Friday due to the abundant clouds and precip, with it will
still be muggy with highs near 80 for valley areas.

The heaviest rainfall should be ending late Friday night as the
low tracks away from the area and coverage should be decreasing
by late in the night. Still, some additional showers or t-storms
are possible on Saturday, as the upper level trough axis will be
crossing the Northeast. Best chance will be for eastern areas
and mainly early in the day, as clearing should be occurring by
later in the afternoon and into Saturday night. With more
sunshine expected, temps should be well into the 80s once again
for Saturday. The humidity will still stick around, with
dewpoints remaining quite high and lows on Sat night will only
fall into the mid to upper 60s, even though it should be
clearing out.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
Upper ridging builds into our region Sunday and Monday with heat and
humidity over our region.  Isolated thunderstorms are possible
Monday afternoon in the western Mohawk Valley and parts of the
southern Adirondacks if lake breeze storms can form near Lake
Ontario. Highs Sunday and Monday in the upper 80s to around 90 but
cooler in higher elevations.

Upper energy tracking along the U.S. Canadian border is timed
differently in sources of guidance/ensembles. There is broad
agreement that some pre frontal surface trough convergence should
exist in our region Tuesday.  A weak cold front could track through
our region Tuesday night and Wednesday with some mid and upper level
drying as upper energy exits.

Including scattered thunderstorms Tuesday and Wednesday and as we
get closer, the timing and coverage can be adjusted.  Highs Tuesday
in the mid to upper 80s and Wednesday in the lower to mid 80s but
cooler in higher terrain both days.

Due to the heat and humidity Sunday through Tuesday, the heat
indices could approach the mid 90s in some areas and some Heat
Advisories may need to be considered.  The heat and humidity will
contribute to considerable instability in our region, so the
potential intensity of thunderstorms Tuesday and Wednesday will have
to be watched.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
Indicating -SHRA after 18Z and a TEMPO TSRA with IFR conditions at
KPOU where the showers and storms look to be the most
widespread when they develop this afternoon. Other showers and
storms should develop over the rest of the region through the
afternoon and have included -SHRA VCTS after 21Z at KALB, KPSF
and KGFL. With the probability for thunderstorms overnight have
included a PROB30 for thunderstorms through much of the
overnight at the TAF sites with showers also returning by
daybreak.

Winds will be southwest at 5 to 10 kts this afternoon. Southwest
winds will diminish to 6 kts or less this evening and tonight.
Winds could be gusty to 30 kts near any thunderstorms.

Outlook...

Friday Night: High Operational Impact. Definite SHRA...TSRA.
Saturday: Moderate Operational Impact. Chance of SHRA...TSRA.
Saturday Night: No Operational Impact. NO SIG WX.
Sunday: No Operational Impact. NO SIG WX.
Sunday Night: No Operational Impact. NO SIG WX.
Monday: No Operational Impact. NO SIG WX.
Monday Night: No Operational Impact. NO SIG WX.
Tuesday: Moderate Operational Impact. Scattered SHRA...TSRA.

&&

.FIRE WEATHER...
It will continue to be warm and humid today with some showers
and thunderstorms. Any thunderstorm will be capable of producing
heavy downpours and locally gusty winds. Widespread showers and
thunderstorms with heavy rainfall are expected again on Friday.
After more showers and thunderstorms mainly on Saturday
morning, drier weather is expected for later Saturday into
Monday, but it will remain very warm and muggy. RH values will
remain elevated due to the clouds and rainfall, with values
generally over 60%. Winds will generally be from a south to
southwest direction at 10 mph or less.

&&

.HYDROLOGY...
Scattered showers and thunderstorms on Wednesday produced up to
two inches of rainfall stretching from the Catskills northeast
into southern Vermont. It will continue to muggy over the next
few days with several additional opportunities for heavy
rainfall.

A deep southerly flow out of the subtropics will keep humid air
in place, with PWAT values around two inches. Showers and
thunderstorms are possible again today (mainly in the afternoon
and evening) and especially for Friday. Although there should
be enough flow in place to keep storms moving, locally heavy
downpours are possible. This may lead to flooding of urban, low
lying and poor drainage areas due to heavy rainfall within a
short period of time. Flash flooding may be a threat (especially
for Friday into Friday evening) if showers and thunderstorms
track over repeated locations, which is possible due to the
persistent flow in place.

Rainfall on Wednesday did allow for some brief rises on rivers
and streams. Although some additional rises are expected on
larger rivers, heavy rainfall won't be widespread enough to
cause any flooding of larger, main-stem rivers. However, brief
flooding of smaller streams and creeks is possible through the
rest of the week. Dry weather should finally return for Sunday
and Monday.

For details on specific area rivers and lakes, including
observed and forecast river stages and lake elevations, please
visit the Advanced Hydrologic Prediction Service /AHPS/ graphs
on our website.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
MA...None.
VT...None.

&&

SYNOPSIS...Frugis
NEAR TERM...Frugis/11
SHORT TERM...Frugis
LONG TERM...NAS
AVIATION...11/NAS
FIRE WEATHER...Frugis
HYDROLOGY...Frugis
Hazardous weather outlook, Aug 2, 3:48 PM EDT, 19 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
348 PM EDT Thu Aug 2 2018

CTZ001-013-NYZ032-033-042-064>066-082-031200-
Northern Litchfield-Southern Litchfield-Northern Herkimer-Hamilton-
Northern Warren-Eastern Ulster-Western Dutchess-Eastern Dutchess-
Northern Fulton-
348 PM EDT Thu Aug 2 2018

This Hazardous Weather Outlook is for northwestern Connecticut and
the southern Adirondacks, eastern Ulster County, and Dutchess County
in eastern New York.

.DAY ONE...This Afternoon and Tonight.

There is a chance of thunderstorms today into tonight. The main
threat will be for locally heavy downpours. Urban and small stream
flooding is possible and isolated flash flooding cannot be ruled out.
Some of the storms could also produce gusty winds for northwest
Connecticut, eastern Ulster County, and Dutchess County.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Widespread showers and thunderstorms are expected Friday afternoon
into Saturday morning. The main threat will be for locally heavy
downpours. Urban and small stream flooding is possible and isolated
flash flooding cannot be ruled out. Some of the storms could also
produce gusty winds.

Heat indices may reach the mid-90s for portions of the Hudson Valley
Sunday through Tuesday. If confidence increases in reaching these
values, a Heat Advisory may be needed.

Finally, there is a chance of thunderstorms on Tuesday and
Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

MAZ001-025-NYZ038>041-043-047>054-058>061-063-083-084-VTZ013>015-
031200-
Northern Berkshire-Southern Berkshire-Southern Herkimer-
Southern Fulton-Montgomery-Northern Saratoga-Northern Washington-
Schoharie-Western Schenectady-Eastern Schenectady-Southern Saratoga-
Western Albany-Eastern Albany-Western Rensselaer-Eastern Rensselaer-
Western Greene-Eastern Greene-Western Columbia-Eastern Columbia-
Western Ulster-Southeast Warren-Southern Washington-Bennington-
Western Windham-Eastern Windham-
348 PM EDT Thu Aug 2 2018

...FLASH FLOOD WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH
SATURDAY MORNING...

This Hazardous Weather Outlook is for western Massachusetts, southern
Vermont, and the eastern Catskills, Helderbergs, Mohawk Valley, Lake
George Saratoga Region, Capital District, northern and central
Taconics, eastern Greene and western Columbia Counties in eastern New
York.

.DAY ONE...This Afternoon and Tonight.

There is a chance of thunderstorms today into tonight. The main
threat will be for locally heavy downpours. Urban and small stream
flooding is possible and isolated flash flooding cannot be ruled out.
Some of the storms could also produce gusty winds, mainly from the
eastern Catskills to the Berkshires and points south.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

 Flash Flood Watch.

Heat indices may reach the mid-90s for portions of the Hudson Valley
Sunday through Tuesday. If confidence increases in reaching these
values, a Heat Advisory may be needed.

Finally, there is a chance of thunderstorms on Tuesday and
Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Special weather statement, Aug 2, 3:01 PM EDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Albany NY
301 PM EDT THU AUG 2 2018

CTZ001-013-021930-
Northern Litchfield-Southern Litchfield-
301 PM EDT THU AUG 2 2018

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL LITCHFIELD COUNTY...

At 300 PM EDT, a strong thunderstorm was located near Kent, or 10
miles north of New Milford, moving northeast at 35 mph.

Winds in excess of 30 mph are possible with this storm.

This storm will be near...
  Cornwall Bridge around 310 PM EDT.
  Litchfield around 315 PM EDT.
  Torrington, New Hartford, Winsted and Northwest Harwinton around
  330 PM EDT.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4159 7343 4172 7352 4180 7351 4204 7309
      4204 7301 4197 7303 4197 7289 4190 7291
      4189 7294 4185 7295 4184 7294 4183 7294
      4181 7295 4180 7302 4174 7301
TIME...MOT...LOC 1900Z 236DEG 32KT 4174 7340

JEC
Special weather statement, Aug 2, 3:13 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Albany NY
313 PM EDT THU AUG 2 2018

CTZ013-021945-
Southern Litchfield-
313 PM EDT THU AUG 2 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN LITCHFIELD COUNTY...

At 313 PM EDT, a strong thunderstorm was located over New Fairfield,
or near Sherman, moving northeast at 35 mph.

Winds in excess of 30 mph are possible with this storm.

This storm will be near...
  New Milford around 325 PM EDT.
  Woodbury Center around 340 PM EDT.
  Thomaston and Oakville around 345 PM EDT.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4149 7337 4151 7339 4149 7344 4152 7344
      4158 7347 4175 7301 4164 7298 4163 7302
      4161 7302 4161 7306 4159 7306 4159 7308
      4157 7309 4156 7316 4151 7316 4151 7332
      4149 7333 4147 7332
TIME...MOT...LOC 1913Z 237DEG 28KT 4149 7345

JEC
Special weather statement, Aug 2, 3:17 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service Albany NY
317 PM EDT THU AUG 2 2018

NYZ053-054-060-061-021945-
Eastern Columbia-Western Rensselaer-Western Columbia-Eastern
Rensselaer-
317 PM EDT THU AUG 2 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN COLUMBIA AND
SOUTHERN RENSSELAER COUNTIES...

At 317 PM EDT, a strong thunderstorm was located near Nassau, moving
northeast at 30 mph.

Winds in excess of 30 mph are possible with this storm.

This storm will be near...
  Averill Park around 325 PM EDT.
  Stephentown around 330 PM EDT.
  Berlin around 345 PM EDT.

This Includes Interstate 90 between exits 10 and 9.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4250 7336 4244 7374 4264 7372 4279 7329
      4275 7328 4274 7327
TIME...MOT...LOC 1917Z 246DEG 26KT 4257 7359

JEC
Special weather statement, Aug 2, 3:32 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Albany NY
332 PM EDT THU AUG 2 2018

CTZ001-013-022000-
Northern Litchfield-Southern Litchfield-
332 PM EDT THU AUG 2 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LITCHFIELD
COUNTY...

At 332 PM EDT, a strong thunderstorm was located over Torrington,
moving northeast at 45 mph.

Winds in excess of 30 mph are possible with this storm.

This storm will be near...
  Canton, New Hartford and New Hartford Center around 345 PM EDT.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4183 7329 4204 7307 4204 7301 4197 7303
      4197 7289 4190 7291 4189 7294 4185 7295
      4184 7294 4183 7294 4181 7295 4180 7302
      4174 7301 4167 7320
TIME...MOT...LOC 1932Z 240DEG 38KT 4183 7310

JEC
Special weather statement, Aug 2, 3:46 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Albany NY
346 PM EDT THU AUG 2 2018

NYZ064>066-022015-
Eastern Dutchess-Western Dutchess-Eastern Ulster-
346 PM EDT THU AUG 2 2018

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL DUTCHESS COUNTY...

At 346 PM EDT, a strong thunderstorm was located near Poughkeepsie,
moving northeast at 40 mph.

Winds in excess of 30 mph are possible with this storm.

This storm will be near...
  Pleasant Valley around 350 PM EDT.
  Millbrook around 400 PM EDT.
  Stanfordville around 405 PM EDT.
  Amenia and Pine Plains around 415 PM EDT.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4167 7402 4203 7379 4193 7350 4179 7351
      4176 7352 4158 7382
TIME...MOT...LOC 1946Z 217DEG 33KT 4172 7385

JEC
Special weather statement, Aug 2, 3:48 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Albany NY
348 PM EDT THU AUG 2 2018

CTZ013-022015-
Southern Litchfield-
348 PM EDT THU AUG 2 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN LITCHFIELD COUNTY...

At 348 PM EDT, a strong thunderstorm was located near Woodbury
Center, or 7 miles north of Southbury, moving northeast at 25 mph.

Winds in excess of 30 mph are possible with this storm.

This storm will be near...
  Oakville around 400 PM EDT.
  Thomaston around 410 PM EDT.
  Terryville and Northwest Harwinton around 415 PM EDT.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4148 7335 4159 7342 4178 7301 4164 7298
      4163 7302 4161 7302 4161 7306 4159 7306
      4159 7308 4157 7309 4156 7316 4151 7316
      4151 7332 4149 7333 4147 7332
TIME...MOT...LOC 1948Z 240DEG 24KT 4159 7321

JEC

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 9:14 PM EDTSpecial Weather StatementALYHerkimer46 min
Aug 2, 2:37 PM EDTSpecial Weather StatementALYDutchess23 min
Aug 2, 2:42 PM EDTSpecial Weather StatementALYAlbany33 min
Aug 2, 3:17 PM EDTSpecial Weather StatementALYRensselaer28 min
Aug 2, 3:41 PM EDTFlash Flood WatchALYAlbany, Columbia, Dutchess, Fulton, Greene, Herkimer and 8 more44 hr
Aug 2, 3:46 PM EDTSpecial Weather StatementALYDutchess29 min
Aug 2, 4:23 PM EDTSpecial Weather StatementALYDutchess37 min
Aug 2, 4:37 PM EDTSevere Thunderstorm WarningALYDutchess38 min

Nearby

Flash Flood Warnings in New York, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.